# SDR FDEA202007061451

- Difficulty date: July 6, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,824 hours, 36,566 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N20032
- Part serial: 8
- Condition: Debonded
- Location: Te Flap
- Part time: 7,706 hours, 5,224 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING I/B FLAP LEADING EDGE LOWER SURFACE, AREA OF DISBONDING INLINE WITH CENTER TRACK OF AFT FLAP.  REPAIRED RIGHT WING I/B FLAP LEADING EDGE LOWER SURFACE ROCK SHIELD IAW SRM 57-53-01-2R REPAIR 2 AND SRM 51-70-06-0G.
